# SDR CA021210004

- Difficulty date: December 10, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Scwzer SGS233A
- Aircraft time: 3,360 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shoe
- Part number: B7200R
- Condition: Broken
- Location: Brake Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PIVOT END OF BRAKE SHOE BROKEN.
